# SDR UALA2009030300721

- Difficulty date: March 3, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 46,633 hours, 29,391 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOLE IN FUSELAGE APPROXIMATELY 36 INCHES AFT OF AFT CARGO DOOR.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGE, MFG DOUBLER AND STRAP.  PRIMED BOTH AND AREA.  INSTALLED DOUBLER REPAIR.
